# SDR DALA2018072504674

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,820 hours, 37,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CANTED FRAME CBS 1520 AFT WEB NEAR 10 CLOCK POSITION IS CRACKED AT INNER T-CHORD. REPAIRED WEB REF SRM 53-10-03 FIG 9C.
